# SDR DLM88954366

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903DL
- Make and model: Doug MD-88
- Aircraft serial: 49534
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Fuse
- Condition: Failed
- Location: Cabin
- Component: 276005
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO FLOOR PROXIMITY EMERGENCY ESCAPE MARKING LIGHTS ILLUMINATED FROM ROW 29 TO REAR OF AIRCRAFT.  REPLACED FUSES IN BATT RACK B5-212, OPS CHECK GOOD.
